# SDR CA140326004

- Difficulty date: March 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) DURING LANDING, AFTER THRUST REVERSER DEPLOYMENT, ONE ENGINE DROPPED BELOW IDLE SPEED WITH INCREASING ITT INDICATION.  THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND TAXIED TO THE RAMP WITHOUT FURTHER INCIDENT. SUBSEQUENTLY THE ENGINE WOULD NOT START. TROUBLESHOOTING ONGOING.
